# SDR MZZA95049

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002911
- Condition: Broken
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

FLT NR 917 - GUM - ON CLIMB-OUT, LOST A-SYSTEM HYDRAULICS, CREW SHUT DOWN SYSTEM A-PUMPS PRIOR TO COMPLETE HYDRAULIC FLUID LOSS.  AIRCRAFT DIVERTED BACK TO GUAM.  MAINTENANCE FOUND NR 1 LED SLAT ACTUATOR LEAKING FLUID AND REPLACED ACTUATOR PER MM 27-81-04.  SYSTEM SERVICE BACK TO NORMAL AND OPERATION CHECK GOOD.  AIRCRAFT RETURN BACK TO SERVICE.  (M)
